Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2010 (2010), Article ID 236587, 27 pages
http://dx.doi.org/10.1155/2010/236587
Research Article

Optimal Portfolios in Lévy Markets under State-Dependent Bounded Utility Functions

1Department of Statistics, Purdue University, West Lafayette, IN 47906, USA
2Department of Mathematics, University of Southern California, Los Angeles, CA 90089, USA

Received 18 August 2009; Accepted 28 January 2010

Academic Editor: Vo V. Anh

Copyright © 2010 José E. Figueroa-López and Jin Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José E. Figueroa-López and Jin Ma, “Optimal Portfolios in Lévy Markets under State-Dependent Bounded Utility Functions,” International Journal of Stochastic Analysis, vol. 2010, Article ID 236587, 27 pages, 2010. doi:10.1155/2010/236587